Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Headaches from birth control
|tulip0414 - Wed Nov 02, 2005 5:40 pm||
I've been on a couple different birth controls the last few months. Yasmin, and Ortho Try Lo. I am on Ortho Lo now. It seems like at the end and beginning of a new pack I get these headaches. They get really bad when I stand up, like this pressure builds in my head and alittle on my chest. Do you think it is the pills causing this?
|cheerbaby17 - Wed Dec 28, 2005 10:07 pm||
I have also received headaches that i thought might be related to my birth control pills. I am on Ortho-Novum 777 and what i did was i come off of the pills for a month just to see if the headaches stopped. Anytime i had sex i just used a condom during that month. When i came off that month i didn't have any headaches. Just thought i would let you know, this might be something you could try to see if your headaches do come from you birth control.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.